# SDR 99ZZZX1756

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6519606198
- Condition: Corroded
- Location: Bs 1137-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON A SECTION OF HAT CHANNEL LEFT AFT LAVATORY STA 1137 - STA 1176.
